# SDR S2YA00019

- Difficulty date: June 29, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 3210 · Main Landing Gear
- Part: Circuit Breaker
- Part number: 727722
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE-IND - FLT 1052 - SHORTLY AFTER TAKEOFF, THE CREW WAS GOING TO SELECT GEAR UP BUT NOTED THE J HOOK WAS ENGAGED.  THE CREW MOVED THE J HOOK AND ATTEMPTED TO RETRACT THE GEAR BUT IT STILL INDICATING DOWN AND LOCKED.  THE CREW MADE AN AIR-TURN-ACK AND AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE LANDING GEAR RELAY CIRCUIT BREAKER.  MAINTENANCE OP CHECKED THE SYSTEM WITH NO FURTHER DEFECTS NOTED.  THE A/C WAS RETURNED TO SERVICE.  (M)
